American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Armen H. Zemanian. Some inequalities for Fourier transforms . Proc. Amer. Math. Soc. 8 (1957) 468-475. MR 0086934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Armen H. Zemanian. A property of Hurwitz polynomials and some associated inequalities for Fourier transforms . Proc. Amer. Math. Soc. 8 (1957) 716-723. MR 0086935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. S. Herz. A note on the span of translations in $L\sp p$ . Proc. Amer. Math. Soc. 8 (1957) 724-727. MR 0088604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Edwin Hewitt and Eugene P. Wigner. On a theorem of Magnus . Proc. Amer. Math. Soc. 8 (1957) 740-744. MR 0086932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. J. Duffin. Two-dimensional Hilbert transforms . Proc. Amer. Math. Soc. 8 (1957) 239-245. MR 0084072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Garner McCrossen. A generalized Laplace-Stieltjes transformation . Proc. Amer. Math. Soc. 8 (1957) 278-285. MR 0084637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Edwin J. Akutowicz. On the determination of the phase of a Fourier integral. II . Proc. Amer. Math. Soc. 8 (1957) 234-238. MR 0084639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. M. Stein. Note on singular integrals . Proc. Amer. Math. Soc. 8 (1957) 250-254. MR 0088606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jerome Blackman. Convolutions with rational kernels . Proc. Amer. Math. Soc. 8 (1957) 100-106. MR 0084647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. Devinatz. On infinitely differentiable positive definite functions . Proc. Amer. Math. Soc. 8 (1957) 3-10. MR 0088605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Fox. A composition theorem for general unitary transforms . Proc. Amer. Math. Soc. 8 (1957) 880-883. MR 0091382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. G. Rooney. A property of the Laplace transformation . Proc. Amer. Math. Soc. 8 (1957) 883-886. MR 0090701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Harry Pollard. Representation as a Poisson transform . Trans. Amer. Math. Soc. 85 (1957) 174-180. MR 0085394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. P. Calderon and A. Zygmund. Addenda to the paper ``On a problem of Mihlin'' . Trans. Amer. Math. Soc. 84 (1957) 559-560. MR 0084634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Nicolaas du Plessis. Spherical fractional integrals . Trans. Amer. Math. Soc. 84 (1957) 262-272. MR 0086939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles Fox. A classification of kernels which possess integral transforms . Proc. Amer. Math. Soc. 7 (1956) 401-412. MR 0079146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Edwin J. Akutowicz. On the determination of the phase of a Fourier integral. I . Trans. Amer. Math. Soc. 83 (1956) 179-192. MR 0080802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. S. Pinkham. An inversion of the Laplace and Stieltjes transforms utilizing difference operators . Trans. Amer. Math. Soc. 83 (1956) 1-18. MR 0080207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Elias M. Stein. Interpolation of linear operators . Trans. Amer. Math. Soc. 83 (1956) 482-492. MR 0082586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. Horváth. Singular integral operators and spherical harmonics . Trans. Amer. Math. Soc. 82 (1956) 52-63. MR 0086937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. O. Garder. Functions completely monotonic with respect to a sequence . Proc. Amer. Math. Soc. 6 (1955) 919-928. MR 0073749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Charles Standish. A generalization of the Poisson transform . Proc. Amer. Math. Soc. 6 (1955) 942-949. MR 0073751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Nicolaas du Plessis. Some theorems about the Riesz fractional integral . Trans. Amer. Math. Soc. 80 (1955) 124-134. MR 0086938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1